Show simple item record

dc.contributor.authorBrandenbursky, Michael
dc.contributor.authorKedra, Jarek
dc.date.accessioned2017-07-16T23:02:05Z
dc.date.available2017-07-16T23:02:05Z
dc.date.issued2017-04
dc.identifier.citationBrandenbursky , M & Kedra , J 2017 , ' The autonomous norm on Ham(R2n) is bounded ' Annales mathématiques du Québec , vol 41 , no. 1 , pp. 63-65 . DOI: 10.1007/s40316-016-0065-7en
dc.identifier.issn2195-4755
dc.identifier.otherPURE: 70813653
dc.identifier.otherPURE UUID: 423af544-5a7d-4f26-857f-c87a883899f5
dc.identifier.otherScopus: 85020076985
dc.identifier.urihttp://hdl.handle.net/2164/8960
dc.descriptionWe thank the Center for Advanced Studies in Mathematics at Ben Gurion University for supporting the visit of the second author at BGU. We also thank the anonymous referee for useful comments.en
dc.format.extent3en
dc.language.isoeng
dc.relation.ispartofAnnales mathématiques du Québecen
dc.rightsThe final publication is available at Springer via http://dx.doi.org/10.1007/s40316-016-0065-7en
dc.subjectHamiltonian diffeomorphismsen
dc.subjectAutonomous normen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleThe autonomous norm on Ham(R2n) is boundeden
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Natural & Computing Sciences, Mathematical Sciencesen
dc.description.statusPeer revieweden
dc.description.versionPostprinten
dc.identifier.doihttp://dx.doi.org/10.1007/s40316-016-0065-7
dc.date.embargoedUntil16-07-20


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record